# SDR CALA2023032000808

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: D5347656400100
- Condition: Corroded
- Location: Str38rt/Fr59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 59 STR 38 SIGNS OF CORROSION (A3NB 53-4-6179). GENE RATED BY V798788 PER NR 9290613 (22613) AT HAECO LCQ. REMOVED AND REPLACED STRINGER 38RT FR59 IAW A319 SRM 51-72-11. P ERFORMED BY V052030 AND INSP BY V892285.
